# SDR CA020826006

- Difficulty date: August 20, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 31,557 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LDG LGCIU 2 FAULT AFTER GEAR SELECTED UP AND DOORS CLOSED (APPROX 1000 AGL0. TWO LOUD THUMPS HEARED AND FELT ON COCKPIT FLOOR.  ECAM CARRIED OUT MESSAGE CLEARED AND LATER RETURNED.  CHANGED NR 2 LGCIU PER AMM.
